# SDR CALA2025081507833

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 110,410 hours, 14,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1L EICAS STATUS L1 DOOR FLIGHT LOCK COMMAND, FLT LK RLY/SENSOR DISAGREEMENT.  A INTERMITTENCE CODE: H PH.  TROUBLESHOT IAW FIM 52-11 TASK 805, FOR MMSG 52-11280, FAULT NOT ACTIVE, NO MAINTENANCE REQUIRED.
